Zhou, Jun; Zhu, Fan Fujita type results for a quasilinear parabolic inequality of Hardy-Hénon type with time forcing terms. (English) Zbl 07758925 Commun. Nonlinear Sci. Numer. Simul. 126, Article ID 107480, 25 p. (2023). MSC: 35K59 35A23 35B33 35B53 35K15 PDF BibTeX XML Cite \textit{J. Zhou} and \textit{F. Zhu}, Commun. Nonlinear Sci. Numer. Simul. 126, Article ID 107480, 25 p. (2023; Zbl 07758925) Full Text: DOI
Andreucci, Daniele; Tedeev, Anatoli F. Qualitative properties of solutions of degenerate parabolic equations via energy approaches. (English) Zbl 07710293 Interdiscip. Inf. Sci. 29, No. 1, 55-79 (2023). MSC: 35-02 35B40 35B44 35B45 35K57 35K65 PDF BibTeX XML Cite \textit{D. Andreucci} and \textit{A. F. Tedeev}, Interdiscip. Inf. Sci. 29, No. 1, 55--79 (2023; Zbl 07710293) Full Text: DOI
Poon, Chi-Cheung Blow-up rate for non-negative solutions of a non-linear parabolic equation. (English) Zbl 1248.35030 Taiwanese J. Math. 16, No. 3, 839-856 (2012). MSC: 35B44 35K59 35K20 PDF BibTeX XML Cite \textit{C.-C. Poon}, Taiwanese J. Math. 16, No. 3, 839--856 (2012; Zbl 1248.35030) Full Text: DOI Link
Kurta, Vasilii V. A Liouville comparison principle for entire sub- and super-solutions of the equation \(u_t-\Delta_p(u)=|u|^{q-1}u\). (English) Zbl 1225.35039 C. R., Math., Acad. Sci. Paris 349, No. 13-14, 773-776 (2011). MSC: 35B53 35B51 35B08 35K92 PDF BibTeX XML Cite \textit{V. V. Kurta}, C. R., Math., Acad. Sci. Paris 349, No. 13--14, 773--776 (2011; Zbl 1225.35039) Full Text: DOI arXiv
Yanagida, Eiji Dynamics of global solutions of a semilinear parabolic equation. (English) Zbl 1194.35069 Du, Yihong (ed.) et al., Recent progress on reaction-diffusion systems and viscosity solutions. Based on the international conference on reaction-diffusion systems and viscosity solutions, Taichung, Taiwan, January 3–6, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-283-473-7/hbk). 300-331 (2009). Reviewer: Nils Ackermann (México) MSC: 35B40 35K15 35B09 35B33 35B30 35K58 PDF BibTeX XML Cite \textit{E. Yanagida}, in: Recent progress on reaction-diffusion systems and viscosity solutions. Based on the international conference on reaction-diffusion systems and viscosity solutions, Taichung, Taiwan, January 3--6, 2007. Hackensack, NJ: World Scientific. 300--331 (2009; Zbl 1194.35069)
Yamauchi, Yusuke Blow-up results for a reaction-diffusion system. (English) Zbl 1157.35054 Methods Appl. Anal. 13, No. 4, 337-349 (2006). Reviewer: Pigong Han (Beijing, China) MSC: 35K45 35B33 35B40 35K55 35K57 35B05 PDF BibTeX XML Cite \textit{Y. Yamauchi}, Methods Appl. Anal. 13, No. 4, 337--349 (2006; Zbl 1157.35054) Full Text: DOI Euclid
El Hamidi, Abdallah Necessary conditions for local and global solvability of non-diagonal degenerate systems. (English) Zbl 1029.35111 Z. Anal. Anwend. 22, No. 1, 109-127 (2003). MSC: 35K45 35K55 35K65 PDF BibTeX XML Cite \textit{A. El Hamidi}, Z. Anal. Anwend. 22, No. 1, 109--127 (2003; Zbl 1029.35111) Full Text: DOI
Peng, Daheng; Wang, Zhicheng Existence and nonexistence of global solutions to the Cauchy problem of a class of nonlocal convective reaction-diffusion equations. (English) Zbl 1004.35013 J. Phys. A, Math. Gen. 35, No. 10, 2491-2503 (2002). Reviewer: Pavol Quittner (Bratislava) MSC: 35B33 35K57 PDF BibTeX XML Cite \textit{D. Peng} and \textit{Z. Wang}, J. Phys. A, Math. Gen. 35, No. 10, 2491--2503 (2002; Zbl 1004.35013) Full Text: DOI
Souplet, Philippe Uniform blow-up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source. (English) Zbl 0923.35077 J. Differ. Equations 153, No. 2, 374-406 (1999). Reviewer: M.Fila (Bratislava) MSC: 35K60 35B40 35B05 PDF BibTeX XML Cite \textit{P. Souplet}, J. Differ. Equations 153, No. 2, 374--406 (1999; Zbl 0923.35077) Full Text: DOI Link
Wang, Mingxin; Wang, Shu On half-space problems for the heat equations with nonlinear boundary conditions. (English) Zbl 0935.35071 Chen, Gui-Qiang (ed.) et al., Advances in nonlinear partial differential equations and related areas. Proceedings of a conference dedicated to Professor Xiaqi Ding on the occasion of his 70th birthday, Beijing, China, August 9-10, 1997. Singapore: World Scientific. 326-333 (1998). Reviewer: M.Fila (Bratislava) MSC: 35K60 35K65 PDF BibTeX XML Cite \textit{M. Wang} and \textit{S. Wang}, in: Advances in nonlinear partial differential equations and related areas. Proceedings of a conference dedicated to Professor Xiaqi Ding on the occasion of his 70th birthday, Beijing, China, August 9--10, 1997. Singapore: World Scientific. 326--333 (1998; Zbl 0935.35071)